# SDR 9504416623

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE UPPER SURFACE DOUBLER FOR THE FORWARD LAV PAN.  THE DOUBLER P/N 65B07388-1 IS 0.50 INCH 7075-T6.  MADE REPAIR PER EA 66-93819.
